Results 1 to 2 of 2
Like Tree1Likes
  • 1 Post By 55Low
How to stop taking gabapentin
  1. #1
    Maya30 is offline Junior Member
    Join Date
    Jan 2015
    Posts
    24

    Default How to stop taking gabapentin

    I have been taking gabapentin for about 10 days, 600mg/day. This was prescribed to me as anti-seizure to deal with WD symptoms of an opioid whose cessation could cause seizures. I don't have a history or epilepsy. The risk of seizure in WD was high in the first 3,4 days into WD. Now it is 10 days past and all WD symptoms are gone but I continued taking gabapentin for some RLS. Now it doesn't seem I need it and it makes me too tired. I like to be off of it; is it safe for me to stop taking it now, which is after 10 days? If not, is there a taper for it I should do? Can it give me seizure when I am not epileptic and the WD symptoms are all gone? I only once had a seizure as a reaction to a drug overdose, tramadol, several years ego.
    I would appreciate any suggestion since these pills take my motivation and make me tired.
    Thanks

  2. #2
    55Low is offline New Member
    Join Date
    Jan 2015
    Posts
    1

    Default

    Unfortunately the genius that I am, I was too worried about kicking off opiates to worry about the 3000mgs aday of gabapentin I've been using for months. Two days ago I had to pay the price. Now I'm just hoping to get an hour of sleep, I'm spending hours reading if someone knows of a quick cure for gabapentin withdrawal. Anyone out there can help.
    Jenny51 likes this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22